Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
theman12

IB after 4 days?!?!?

I just took my 5th pill this morning. Im on 40mg a day. My face has gotten so much worse. Is it possible to have an IB after 4 days?

Share this post


Link to post
Share on other sites

It most certainly is. Mine started after the first day. I broke out for 2 1/2 weeks then i was almost completely clear by the end of the month. Im now breaking out again because my dosage got upped to 40mg :(

Share this post


Link to post
Share on other sites

Yes. Accutane starts pretty quickly, and any active/healing acne you have when you start will generally flare back up a bit (whiteheads). Also, depending on the severity of your acne (mild/moderate/severe) you can expect acne under your skin that was gonna eventually come out later, will be pushed up quicker with Accutane. Accutane pushes out all that sebum and acne "brewing" under your skin. So be patient, don't pick, and if you want to ask your Derm. about a mild topical (mine said salicylic acid gel - mild form) is okay on the tips of whiteheads. No Retin A, vitamin A, BP, or stuff like that - too harsh.

Good luck and you WILL have clear skin.

Tane user 7 months (nearing the end - yippee)

Yvette

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×